DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Back to Search Results |
| Model Number |
0998-UC-3023-65 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that during inspection, the cs300 intra-aortic balloon pump (iabp) unit had internal test error # 52, # 53 displayed.There was no patient involvement.
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).
Additional Manufacturer Narrative
Updated fields - b4, d8, d9, g1, g3, g6, h1, h2, h3, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11.A getinge field service engineer (fse) verified electrical failure code # 52 and # 53.The machine has been updated.At the request of the facility, repairs and other work will not be performed.In future if receive any repair information will reopen and update the investigation.
Event or Problem Description
N/a.